# SDR CEDAN217CA121708

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N217CA
- Make and model: Amd FALCON20
- Aircraft serial: 075
- Aircraft time: 17,188 hours, 12,434 cycles
- Engine: Ge CF7002D2
- Engine time: 8,219 hours, 7,494 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883023
- Part serial: 9066025
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ENROUTE, DIRECTIONAL GYRO FAILED. PILOT ELECTED TO DIVERT DUE TO WEATHER CONDITIONS.
